The continuity and estimates of a solution to mixed fractional constant elasticity of variance system with stochastic volatility and the pricing of vulnerable options
作者: Yan Dong
作者单位: 1Department of Basic, Shaanxi Railway Institute
刊名: Journal of Inequalities and Applications, 2019, Vol.2019 (1), pp.1-17
来源数据库: Springer Nature Journal
DOI: 10.1186/s13660-019-2158-8
关键词: Mixed fractional constant elasticity of variance modelStrong solutionExistenceUniquenessContinuity
英文摘要: Abstract(#br)Stochastic volatility models play an important role in finance modeling. Under a mixed fractional Brownian motion environment, we study the continuity and estimates of a solution to a kind of stochastic differential equations with double volatility terms. Besides, we propose to price the vulnerable option with the discretization method and present the results using a Monte Carlo simulation.
全文获取路径: Springer Nature  (合作)
分享到:
来源刊物:
影响因子:0.822 (2012)

×